# SDR AALA202206150252

- Difficulty date: May 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO DOOR CUT OUT LOWER STOP FITTING WORN BETWEEN FR 26 AND FR 27. REPLACED STOP FITTING PER SRM 51-72-11.
